# SDR 2003F00025

- Difficulty date: November 5, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N885FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0185
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GFK - FLT 7563 - DURING CRUISE, THE PILOT NOTICED THE CIRCUIT BREAKER FOR THE PROP ANTI-ICE WAS OPEN.  THE PITOT RESET THE CIRCUIT BREAKER, AND A BURNED PLASTIC SMELL WAS EMANATING FROM THE INSTRUMENT PANEL NEAR THE PROP ANTI-ICE AMMETER.  POWER WAS REMOVED FROM THE CIRCUIT WHILE THE COCKPIT WAS VENTILATED, AND THE FLIGHT CONTINUED UNEVENTFULLY.  A SHORT CIRCUIT EVENT DUE TO A FAULTY WIRING CONNECTION THAT WAS MADE DURING A PREVIOUS MAINTENANCE VISIT.  THE SYSTEM WAS TROUBLESHOT, FAULT WIRING CONNECTION WAS CORRECTED, WIRE HA32 LEADING FROM THE PROP DE-ICE AMMETER, AND CONNECTINOR P161 WAS REPLACED, THE SYSTEM WAS OPS CHECKED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
